On 4-equivalenced association schemes
Bull. Korean Math. Soc. 2015 Vol. 52, No. 5, 1683-1709
https://doi.org/10.4134/BKMS.2015.52.5.1683
Printed September 30, 2015
Jeong Rye Park
Pusan National University
Abstract : Let $(\Omega,S)$ be an association scheme where $\Omega$ is a non-empty finite set and $S$ is a partition of $\Omega\times\Omega$. For a positive integer $k$ we say that $(\Omega,S)$ is {\it $k$-equivalenced} if each non-diagonal element of $S$ has valency $k$. In this paper we focus on $4$-equivalenced association schemes, and prove that they are transitive.
Keywords : association schemes, equivalenced, Frobenius, schurian, transitive
MSC numbers : 05E30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd